# SDR HNAA0700141

- Difficulty date: July 7, 2007
- Submitted: July 8, 2007
- Operation: Air carrier
- Aircraft: N839EX
- Make and model: Dhav DHC8102
- Aircraft serial: 226
- Aircraft time: 40,772 hours, 445,757 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LITE CORROSION AT STR 29 STRAP BETWEEN STA X467 AND X488.500.
